| Model Number |
M00562451 |
| Medical Device Problem Codes |
Failure to Cut (2587); Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a captivator snares was used during a polypectomy procedure performed on (b)(6) 2026.It was reported that when the physician applied cautery and closed the snare, a small piece of polyp, appeared to become caught in the sheath, which prevented the snare from fully cutting the polyp.The procedure was completed with the original device.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of snare loop cutting problems.